# SDR AALA201506269003

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 9,194 hours, 3,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 445 EN-ROUTE, AFTER TAKEOFF LEAD FLIGHT ATTENDANT GOT WARNINGS ON CIDS PANEL, CHECK 4R DOOR, CHECK DOOR PANEL CHECK DOOR PRESS & 4R DOOR DISARM.  THE FLIGHT CONTINUED & LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  R & R 4R DOOR DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER IAW AMM 52-10-00-610-001-A.  SERVICED NITROGEN BOTTLE IAW AMM 52-10-00-614-001 & 52-10-00-614-001-A.
